MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified left forearm shunt.A 6.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.However, during first inflation at 14 atmospheres for 10 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.No patient adverse event was reported, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the balloon was not folded, indicating exposure to positive pressure.A longitudinal tear was observed in the balloon material, measuring approximately 18 mm in length.The tear extended from approximately 3 mm proximal to the proximal marker band to approximately 13 mm distal to the proximal marker band.Examination of the device tip showed no evidence of damage.Visual and tactile inspection of the shaft identified no kinks, deformation, or damage.Both marker bands were intact, undamaged, and securely present on the shaft.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23824062
Report Number2124215-2025-91283
Device Sequence Number9386964
Product Code LIT
UDI-Device Identifier08714729793564
UDI-Public(01)08714729793564(17)280107(10)35568327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060440
Device Catalogue NumberH74939171060440
Device Lot Number0035568327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE USED: RADIFOCUS.; GUIDEWIRE USED: RADIFOCUS.; INFLATION DEVICE USED: GM30.; INFLATION DEVICE USED: GM30.; INTRODUCER SHEATH USED: NIPRO.; INTRODUCER SHEATH USED: NIPRO.
Patient SexUnknown